Alert archive / Alabama / Tornado Warnings in 2006

Tornado Warning 32, NWS Birmingham, AL

April 7, 2006Winston County, Alabama

NWS Birmingham, AL issued this tornado warning at Apr 7, 2006, 10:07 PM CDT for Winston County, Alabama. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2006, 10:07 PM CDT (03:07 UTC)
Expired
Apr 7, 2006, 10:45 PM CDT
In force
38 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Winston County, AL

The radar

The Columbus AFB radar (KGWX), 96 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 10:15 PM CDTTSTM WND DMG5 N Double Springs, ALTREES DOWN AND MOBILE HOME DAMAGED.
Apr 7, 10:15 PM CDTTORNADO5 N Double Springs, ALTREES DOWN AND MOBILE HOME DAMAGED FROM POSSIBLE TORNADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 7:28 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.1 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2006-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 578 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2006-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
578 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1683 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 080307
TORBMX
ALC133-080345-
/O.NEW.KBMX.TO.W.0032.060408T0307Z-060408T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1007 PM CDT FRI APR 7 2006

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN WINSTON COUNTY IN NORTHWEST ALABAMA

* UNTIL 1045 PM CDT

* AT 1005 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 22 MILES WEST OF
  ADDISON...OR ABOUT NEAR HALEYVILLE...MOVING EAST AT 45 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  ADDISON BY 1030 PM CDT

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3431 8756 3418 8757 3417 8711 3430 8712

$$

61
2 follow-up statements
000 
WWUS54 KBMX 080315
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1015 PM CDT FRI APR 7 2006

ALC133-080345-
/O.CON.KBMX.TO.W.0032.000000T0000Z-060408T0345Z/
WINSTON AL-
1015 PM CDT FRI APR 7 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR NORTHERN
WINSTON COUNTY...

AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES WEST OF DOUBLE 
SPRINGS...MOVING EAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  ADDISON BY 1035 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3431 8752 3413 8752 3413 8711 3430 8711

$$

61
000 
WWUS54 KBMX 080328
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1028 PM CDT FRI APR 7 2006

ALC133-080345-
/O.CON.KBMX.TO.W.0032.000000T0000Z-060408T0345Z/
WINSTON AL-
1028 PM CDT FRI APR 7 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR NORTHERN
WINSTON COUNTY...

AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES NORTHWEST OF
ADDISON...OR ABOUT 15 MILES SOUTH OF MOULTON...MOVING EAST AT 55 MPH.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3431 8752 3413 8752 3413 8711 3430 8711

$$

61

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 7, 8:32 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Apr 7, 8:32 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...CORRECTED GRAMMAR MISTAKE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
832 PM CDT FRI APR 7 2006

...SEVERE WEATHER OUTBREAK WITH TORNADOES LIKELY TONIGHT...

.UPDATE...MESOSCALE UPDATE.

A HIGH RISK FOR SEVERE STORMS CAPABLE OF PRODUCING TORNADOES...LARGE
HAIL...AND DAMAGING WINDS...NORTH OF A REFORM TO ONEONTA LINE...
CONTINUES THROUGH 1 AM CDT.  A SUPERCELL THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO AND GOLF BALL SIZE HAIL WILL MOVE INTO MARION
COUNTY BY 845 PM CDT.  WIDESPREAD SEVERE WEATHER...EVEN SOUTH OF THE
HIGH RISK AREA...IS POSSIBLE AFTER 11 PM CDT.

&&

.DISCUSSION...

STILL CONCERNED WITH SEVERE WEATHER TONIGHT...MAINLY NORTH OF
INTERSTATE 20.

AT 830 PM CST...SCATTERED TO NUMEROUS THUNDERSTORMS...SOME OF WHICH
ARE SEVERE AND POSSIBLY TORNADIC...STRETCHED NORTH OF A GREENWOOD
MISSISSIPPI TO HUNTSVILLE LINE.  THESE STORMS HAVE REMAINED OVER THE
SAME AREA DURING THE PAST HOUR...BUT HAVE WEAKENED SLIGHTLY WITH THE
LOSS OF DAYTIME HEATING.  THE BEST INSTABILITY WAS LOCATED ACROSS
NORTHWEST ALABAMA WITH LIFTED INDICES BETWEEN -2 TO -5...BUT THE AIR
WAS MORE STABLE THAN EARLIER.  SURFACE BASED CAPES HAVE DROPPED
BETWEEN 500 J/KG TO 1200 J/KG IN THIS AREA.

MARION...LAMAR...AND WINSTON COUNTIES HAVE AN ENHANCED THREAT FOR
TORNADOES...GOLF BALL SIZE HAIL...AND DAMAGING WINDS FOR THE NEXT
SEVERAL HOURS.  THIS THREAT WILL SLOWLY EXPAND SOUTHWARD...PERHAPS
REACHING A MILLPORT TO JASPER LINE BY 11 PM CDT.  THE TUSCALOOSA AND
BIRMINGHAM AREAS SHOULD NOT BE AFFECTED BY SEVERE WEATHER UNTIL
PROBABLY MIDNIGHT CDT.

EVEN THOUGH THE STORMS OVER NORTH MISSISSIPPI AND ALABAMA HAVE SHOWN
A DECREASING TREND OVER THE PAST HOUR OR TWO WITH THE LOSS OF
DAYTIME HEATING...INTENSIFICATION DEFINITELY REMAINS POSSIBLE...
ESPECIALLY AS THE UPPER LOW APPROACHES FROM THE WEST AND AS SURFACE
DEWPOINTS INCREASE.

LOOKING UPSTREAM...NEW STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED
ACROSS NORTH LOUISIANA AND SOUTHEAST ARKANSAS.  THINK THESE STORMS
WILL EXPAND AND MOVE EAST...POSSIBLY ORGANIZING INTO A SQUALL LINE.
THIS LINE WILL MOVE INTO WEST ALABAMA AFTER 11 PM CDT...THEN QUICKLY
MOVE ACROSS THE STATE BEFORE SLOWING DOWN ALONG THE INTERSTATE 85
CORRIDOR BY 6 OR 7 AM CDT.  DAMAGING WINDS UP TO 80 MPH ARE THE MAIN
CONCERN WITH THIS LINE...THOUGH ADDITIONAL TORNADOES AND HAIL ARE
POSSIBLE...EVEN FOR LOCATIONS SOUTHEAST OF A SELMA TO ANNISTON
LINE.  A FEW ISOLATED SUPERCELLS MAY DEVELOP AHEAD OF THIS LINE.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY IN EFFECT ALL AREAS UNTIL 4 AM CDT SATURDAY.

&&

MBS/91
Hazardous weather outlook, Apr 7, 8:58 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
858 PM CDT FRI APR 7 2006

ALZ011>015-017>050-080500-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
858 PM CDT FRI APR 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

...HIGH RISK OF SEVERE THUNDERSTORMS WITH SIGNIFICANT TORNADOES
POSSIBLE ACROSS NORTH ALABAMA...

AT THIS TIME A HIGH RISK OF SEVERE WEATHER EXISTS OVER PORTIONS OF
NORTH CENTRAL AND NORTHWESTERN ALABAMA...GENERALLY ALONG AND NORTH OF
A LINE FROM ALICEVILLE...TO TUSCALOOSA...TO BIRMINGHAM...TO GADSDEN.
IN ADDITION TO THESE CITIES...OTHER CITIES IN THIS HIGH RISK AREA
INCLUDE CARROLLTON...FAYETTE...WINFIELD...HAMILTON...JASPER...
ONEONTA...AND SPRINGVILLE. IN THIS AREA SUPERCELL THUNDERSTORMS ARE
EXPECTED TO DEVELOP THROUGH 4 OR 5 AM.  THE STORMS WILL BE CAPABLE
OF PRODUCING LONG TRACK TORNADOES...LARGE HAIL...DAMAGING WINDS AND
HEAVY RAINFALL. THE TORNADO THREAT WILL DECREASE A BIT AFTER 2 AM
WITH A HEIGHTENED WIND DAMAGE RISK.

FARTHER SOUTH AND EAST...A RISK OF SEVERE WEATHER EXISTS
FOR THE REMAINDER OF CENTRAL ALABAMA.  SUPERCELLS CANNOT BE RULED OUT
IN THIS RISK AREA...BUT THE MOST LIKELY SCENARIO IS FOR
THUNDERSTORMS TO EVOLVE INTO A LINE CONTAINING EMBEDDED SUPERCELLS
AND MOVE ACROSS THIS RISK AREA. THE STORMS WILL IMPACT THE
RISK AREA BETWEEN MIDNIGHT AND 6 AM.

A STRONG UPPER STORM SYSTEM WILL MOVE ACROSS THE AREA LATE TONIGHT.
WARM MOIST AIR IS ALREADY IN PLACE ACROSS CENTRAL ALABAMA WHERE DEW
POINT TEMPERATURES ARE NEAR 60 DEGREES. THE UPPER LEVEL ENERGY WILL
INTERACT WITH THIS UNSTABLE AIR MASS RESULTING IN AN OUTBREAK OF
SEVERE STORMS. INITIALLY...SUPERCELLS ARE EXPECTED TO DEVELOP ACROSS
NORTHWEST ALABAMA...BUT EVENTUALLY EVOLVE INTO A LINE CONTAINING
EMBEDDED SUPERCELLS AND TRACK SLOWLY SOUTHEASTWARD ACROSS THE STATE.
ANY STORMS THAT FORM OUT AHEAD OF THE MAIN LINE WOULD POSE A GREATER
THREAT OF SIGNIFICANT TORNADOES.

ADDITIONALLY...INCREASING SOUTHERLY WINDS AHEAD OF THE MAIN SYSTEM
WILL PRODUCE SOUTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO
35 MPH TONIGHT.  A LAKE WIND ADVISORY IS IN EFFECT THROUGH 4 AM
SATURDAY.

STAY TUNED TO FURTHER STATEMENTS ON THIS POTENTIALLY DANGEROUS
WEATHER EVENT AND SPECIFICALLY THE ADJUSTMENTS IN THE TIMING OF THE
EVENT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

...SEVERE WEATHER MAY CONTINUE OVER PORTIONS OF SOUTHEAST ALABAMA
THROUGH SATURDAY MORNING...

SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE ALONG AND SOUTH OF INTERSTATE 85 SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
WILL BE NECESSARY TONIGHT.

In the hours before

Local storm report, Apr 7, 9:39 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
939 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     HAIL             WESTON                  34.16N 88.03W
04/07/2006  E0.88 INCH       MARION             AL   PUBLIC

            NICKEL SIZED HAIL IN WESTON.

&&

DCW
Local storm report, Apr 7, 9:44 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
944 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     HAIL             1 W HACKLEBURG          34.27N 87.85W
04/07/2006  E1.75 INCH       MARION             AL   EMERGENCY MNGR

            GOLF BALL SIZED HAIL IN WIGINTON.

&&

DCW
Local storm report, Apr 7, 9:56 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
956 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     HAMILTON                34.14N 87.98W
04/07/2006                   MARION             AL   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN IN AND AROUND
            HAMILTON. POWER OUTAGES ARE WIDESPREAD.

&&

DCW
Local storm report, Apr 7, 10:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1001 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     FUNNEL CLOUD     BEAR CREEK              34.26N 87.72W
04/07/2006                   MARION             AL   LAW ENFORCEMENT

            FUNNEL CLOUD SPOTTED NEAR LYNNELL AVENUE IN BEAR CREEK.

&&

DCW
Local storm report, Apr 7, 10:06 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1006 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TORNADO          1 NE HALEYVILLE         34.25N 87.61W
04/07/2006                   WINSTON            AL   LAW ENFORCEMENT

            POSSIBLE TORNADO NEAR THE NEEDMORE COMMUNITY NORTHEAST OF
            HALEYVILLE.

&&

DCW
Local storm report, Apr 7, 10:07 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1007 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     HAIL             HALEYVILLE              34.24N 87.62W
04/07/2006  E1.00 INCH       WINSTON            AL   PUBLIC

            QUARTER SIZE HAIL WAS REPORTED IN HALEYVILLE.

&&

DCW

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:20 PM CDTTornado WarningBMXMarion55 min
Apr 7, 9:16 PM CDTSevere Thunderstorm WarningBMXLamar, Marion29 min
Apr 7, 9:36 PM CDTTornado WarningBMXMarion39 min
Apr 7, 9:55 PM CDTSevere Thunderstorm WarningBMXWinston65 min
Apr 7, 10:35 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion55 min
Apr 7, 10:47 PM CDTTornado WarningBMXFayette, Marion43 min
Apr 7, 11:01 PM CDTSevere Thunderstorm WarningBMXWinston59 min
Apr 7, 11:10 PM CDTTornado WarningBMXWinston35 min
Apr 7, 11:34 PM CDTSevere Thunderstorm WarningBMXMarion, Walker56 min
Apr 7, 11:55 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar50 min
Apr 7, 11:57 PM CDTSevere Thunderstorm WarningBMXWinston33 min
Apr 8, 12:01 AM CDTSevere Thunderstorm WarningBMXPickens59 min
Apr 8, 12:13 AM CDTTornado WarningBMXBlount17 min
Apr 8, 12:28 AM CDTSevere Thunderstorm WarningBMXWalker, Winston62 min
Apr 8, 12:39 AM CDTSevere Thunderstorm WarningBMXTuscaloosa66 min
Apr 8, 12:50 AM CDTTornado WarningBMXBlount55 min
Apr 8, 12:58 AM CDTTornado WarningBMXJefferson47 min
Apr 8, 12:59 AM CDTTornado WarningBMXCherokee12 min
Apr 8, 1:25 AM CDTSevere Thunderstorm WarningBMXGreene35 min
Apr 8, 1:30 AM CDTSevere Thunderstorm WarningBMXPickens30 min
Apr 8, 1:32 AM CDTSevere Thunderstorm WarningBMXSumter28 min
Apr 8, 1:33 AM CDTSevere Thunderstorm WarningBMXCherokee, Etowah46 min
Apr 8, 1:35 AM CDTTornado WarningBMXGreene15 min
Apr 8, 1:36 AM CDTSevere Thunderstorm WarningBMXSt. Clair24 min
Apr 8, 1:42 AM CDTTornado WarningBMXTuscaloosa48 min
Apr 8, 1:45 AM CDTSevere Thunderstorm WarningBMXShelby15 min
Apr 8, 1:48 AM CDTSevere Thunderstorm WarningBMXHale27 min
Apr 8, 1:52 AM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne38 min
Apr 8, 1:59 AM CDTSevere Thunderstorm WarningBMXSt. Clair, Talladega31 min
Apr 8, 2:05 AM CDTTornado WarningBMXCalhoun, Cleburne40 min
Apr 8, 2:06 AM CDTSevere Thunderstorm WarningBMXBibb39 min
Apr 8, 2:09 AM CDTTornado WarningBMXClay, Talladega36 min
Apr 8, 2:23 AM CDTSevere Thunderstorm WarningBMXPerry19 min
Apr 8, 2:45 AM CDTSevere Thunderstorm WarningBMXBibb30 min
Apr 8, 9:18 AM CDTSevere Thunderstorm WarningBMXElmore, Montgomery27 min
Apr 8, 9:31 AM CDTSevere Thunderstorm WarningBMXPike41 min
Apr 8, 9:47 AM CDTSevere Thunderstorm WarningBMXBullock28 min
Apr 8, 10:35 AM CDTSevere Thunderstorm WarningBMXPike40 min

Nearby

Tornado Warnings in Alabama, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.